# SDR UF6A960406

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: JD007J2281000
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 10,503 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5701 - NR 1 FIRE LOOP CWP ILLUMINATED ON TAXI.  MX REMOVED AND REPLACED LOOP 'B' FIRE DETECTOR.  SYSTEM OPS CHECKED GOOD.  (M)
